Quantifiers and the pursuit of truth

Educational Philosophy and Theory 14 (1):51–58 (1982)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  • Through your library Configure
    References found in this work BETA
    J. L. Mackie (1964). Self-Refutation--A Formal Analysis. Philosophical Quarterly 14 (56):193-203.
    Citations of this work BETA

    No citations found.

    Similar books and articles
    Martin van den Berg (1996). Dynamic Generalized Quantifiers. In J. van der Does & Van J. Eijck (eds.), Quantifiers, Logic, and Language. Stanford University. 63--94.
    Alphonso Lingis (2011). Truth in Reconciliation. Journal of Bioethical Inquiry 8 (3):239-243.
    Dag Westerståhl (1996). Self-Commuting Quantifiers. Journal of Symbolic Logic 61 (1):212-224.
    M. Mostowski (1995). Quantifiers Definable by Second Order Means. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. 181--214.
    M. Krynicki & M. Mostowski (1995). Henkin Quantifiers. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. 193--263.
    M. Krynicki & M. Mostowski (1995). Quantifiers, Some Problems and Ideas. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. 1--21.
    J. Makowsky & Y. Pnueli (1995). Computable Quantifiers and Logics Over Finite Structures. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. 313--357.
    Jody Azzouni (2001). Truth Via Anaphorically Unrestricted Quantifiers. Journal of Philosophical Logic 30 (4):329-354.
    Analytics

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index

    2009-01-28

    Total downloads

    1 ( #306,312 of 1,089,047 )

    Recent downloads (6 months)

    0

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.